My hand, arms, eyes & face feel gritty all the time. This seemed to happen after my thyroid removal. I also have pheriphel neuropathy, parkinsons, ataxia. Can you recommend anything to take that will help? I take Levodopa/Carbidopa, synthroid, calcium with vitamin D, atenolol, Enzymatic Therapy - Doctor's Choice 45+ Women, Q-10 & low dosage Vivelle dot hormone patch.
Gritty skin can be due to hypothyroidism and your dose of synthyroid may need to be monitored. I suggest you to consult your endocrinologist and discuss this possibility with him.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.